# SDR 9713729917

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MID CABIN AND RIGHT AFT OVERWING LOWER EMERGENCY LIGHTING INOPERATIVE.  REPLACED BLOWN FUSE AND RESEATED BATTERIES, OPERATIONAL CHECK NORMAL.
